Complétude asymptotique des systèmes à N corps à courte portée
Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque no. 189-190  (1990), Talk no. 721, p. 179-201
@incollection{SB_1989-1990__32__179_0,
     author = {G\'erard, Christian},
     title = {Compl\'etude asymptotique des syst\`emes \`a $N$ corps \`a courte port\'ee},
     booktitle = {S\'eminaire Bourbaki : volume 1989/90, expos\'es 715-729},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {189-190},
     year = {1990},
     note = {talk:721},
     pages = {179-201},
     zbl = {0851.35103},
     mrnumber = {1099876},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1989-1990__32__179_0}
}
Gérard, Christian. Complétude asymptotique des systèmes à $N$ corps à courte portée, in Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque, no. 189-190 (1990), Talk no. 721, pp. 179-201. http://www.numdam.org/item/SB_1989-1990__32__179_0/

[Ag] S. Agmon - Lectures on exponential decay of solutions of second order elliptic equations, Math. Notes Princeton Univ. Press 1982. | MR 745286 | Zbl 0503.35001

[BGM] A. Boutet De Monvel-Berthier, V. Georgescu, M. Mantoiu - Mourre's theory in a Besov space setting, C.R.A.S. t310 (1990). | Zbl 0694.47035

[Com] J.-M. Combes - Relatively compact interactions in many particles systems, Comm. Math. Phys. 12(1969). | MR 1552563 | Zbl 0174.28304

[Do] J. D. Dollard - Quantum mechanical scattering for short-range and Coulomb interactions, Rocky Mountain J. Math. 1(1971). | MR 270673 | Zbl 0226.35074

[De] J. Derezinski - A new proof of propagation theorem for N-body Quantum systems, Com. Math. Phys. 122(1989). | MR 994502 | Zbl 0677.47006

[DL] F. Dyson - A. Lenard - Stability of matter I,II, J. Math. Phys. 8 (1967), 9(1969). | Zbl 0948.81665

[E1] V. Enss - Quantum scattering theory for two and three-body systems with potentials of short and long range, in : Schrödinger Operators, S.Graffi ed. Springer LN Math. 1159 (1985). | MR 824987 | Zbl 0585.35023

[E2] V. Enss - Long range scattering for two and three body quantum systems, Actes du Congrès de Saint Jean de Monts (1989). | Numdam | MR 1030815 | Zbl 0734.35069

[FH] R. Froese, I. Herbst - A new proof of the Mourre estimate, Duke Math. J 49 (1982). | MR 683011 | Zbl 0514.35025

[Ge] C. Gérard - The Mourre estimate for regular dispersive N-body systems, Preprint de l'Ecole Polytechnique (1990).

[G] G. M. Graf - Asymptotic completeness for N-body shortrange quantum systems : a new proof, Preprint ETH (1989).

[Hö] L. Hörmander - On the existence and regularity of solutions of linear pseudodifferential equations, L'Enseign. Math. 17 (1971). | Zbl 0224.35084

[Ka1 T. Kato - On the existence of solutions of the Helium wave equation, Trans. Amer. Math. Soc. 70 (1951). | MR 41011 | Zbl 0044.42702

[Ka2] T. Kato - Smooth operators and commutators, Studia Math. 31 (1968). | MR 234314 | Zbl 0215.48802

[LL] L. Landau, E. Lifschitz - Mécanique Quantique Editions Mir Moscou 1967. | MR 347251

[L] E. H. Lieb - The stability of matter : from atoms to stars, Bull. de l'A.M.S. Vol 22(1) (1990). | MR 1014510 | Zbl 0698.35135

[LT] E. Lieb, W. Thirring - Bound for the kinetic energy of fermions which proves the stability of matter, Phys. Rev. Lett. 35 (1975).

[M] E. Mourre - Absence of singular continuous spectrum for certain selfadjoint operators, Comm. Math. Phys. 78 (1981). | MR 603501 | Zbl 0489.47010

[Pe] D. B. Pearson - Singular continuous measures in scattering theory, Comm. in Math. Phys. 60 (1978). | MR 484145 | Zbl 0451.47013

[PSS] P. Perry, I. M. Sigal, B. Simon - Spectral analysis of N-body Schrödinger operators, Ann. of Math. 114 (1981). | MR 634428 | Zbl 0477.35069

[RS] M. Reed, B. Simon - Methods of Modern Mathematical Physics II, III, Academic Press (1975) (1979). | MR 751959 | Zbl 0308.47002

[SS1] I. M. Sigal, A. Soffer - N-particle scattering problem: asymptotic completeness for short range systems, Ann. Math. 126 (1987). | MR 898052 | Zbl 0646.47009

[SS2] I. M. Sigal, A. Soffer - Long range many-body scattering: asymptotic clustering for Coulomb type systems, Invent. Math. 99 (1990). | MR 1029392 | Zbl 0702.35197